MathSciNet Relay Station
MathSciNet bibliographic data
MR2357358 (2008m:42024) 42B20 (47F05 47G10)
Mauceri, Giancarlo; Meda, Stefano ${\rm BMO}$ and $H\sp 1$ for the Ornstein-Uhlenbeck operator. J. Funct. Anal. 252 (2007), no. 1, 278–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement